# SDR DU4R2021032200048

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND MAIN CABIN R/H FRAME HAS DENT 4 - 5" ABOVE FLOOR LEVEL BS 480.  S/O 660004 N/R 44350
